# SDR AALA20101007DFW02

- Difficulty date: October 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 38,291 hours, 5,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3D CEILING CENTER ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 3D CEILING CENTER ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
